Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing insomnia meds Phillipa

Posted by myco on March 27, 2009, at 14:09:19

In reply to Re: Changing insomnia meds, posted by Phillipa on March 27, 2009, at 13:57:38

Ive added the restoril to the seroquel because I need something with powerful knockout punch or else I will be coughing all night long with my pneumonia. But both those meds suffer from making me depressed the next day...but yes I agree that being sick is having an effect on mood for sure. But I want to ditch all my sleep meds and get something totally new...dont know what to take though...dont want seroquel or traz, not allowed more benzos, not allowed different AP's like zyprexa, dr didnt like idea of lyrica but hasnt made up mind...but its a gaba med so it might depress me next day i dunno. Ya choice is limited on maois


> Myco wow not a lot of choices with the MAOI. Could it just be that being sick is making you tireder as your body needs sleep to heal? So many lower the doses of what your're currently on? Love Phillipa


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:887265
URL: http://www.dr-bob.org/babble/20090322/msgs/887282.html